# SDR CA030226002

- Difficulty date: February 26, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Aircraft time: 59,673 hours
- Engine: Allsn 501D13D
- System (JASC): 3242 · Brake
- Part: Disk
- Part number: 9531478
- Condition: Damaged
- Location: Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING, THE NR 4 BRAKE DISK FRACTURED AND DAMAGED BOTH NR 3 AND NR 4 WHEELS AND TIRES.  THE AIRCRAFT TAXIED TO PARKING WITHOUT INCIDENT.  THE FRACTURED DISK WENT UNNOTICED UNTIL PIECES WERE FOUND ON THE RUNWAY AND TAXIWAY A SHORT TIME LATER.   MAINTENANCE REPLACED THE NR 4 BRAKE, NR 3 AND NR 4 MAIN WHEELS, AND RETURNED THE AIRCRAFT TO SERVICE.
